# SDR EIAA9695

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 65B0189712
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING MAINTENANCE OF LANDING GEAR, THE RIGHT WING GEAR SIDE SUPPORT STRUT ATTACHMENT FITTING, AT RBS 1350, RBL 98 WL 195, A 3.5 INCH CRACK WAS DETECTED.  STOP DRILLED CRACK PER BOEING FAX DES-SAT-96-0006RE OF 11 DEC 96.  HIGH FREQ EDDY CURRENT TO VERIFY CRACK END WAS REMOVER.  CUT .01325 INCH INSURANCE CUT OF STOP DRILL PER SRM 51-70-1.  VERIFIED INTEGRITY OF ADJACENT BOLT BY PERFORMING A TORQUE CHECK AS PER THE DRAWING AND SRM GUIDE LINES.  WILL REINSPECTOR FOR CRACK PROGRESSION EVER TEN FLIGHT CYCLES.  (M)
